# SDR 2011F00137

- Difficulty date: February 4, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Aircraft: PBGJ
- Make and model: Boeing 777240
- Aircraft serial: 33775
- Aircraft time: 28,073 hours, 6,452 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OPERATING PK749 ARRIVED WITH CENTER SYSTEM LOW HYDRAULIC QUANTITY.
